# SDR 05FDEA02283

- Difficulty date: August 5, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 39,529 hours, 27,608 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nut
- Condition: Loose
- Location: Mlg Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL WITH MAX POWER, AIRCRAFT HAD A LOUD THUMP FELT IN TILLER WHEEL, RUDDERS AND FLOOR.ALL ENGINE INDICATIONS APPEARED NORMAL WITH NO INDICATION OF COMPRESSOR STALL.  R-T-O AT APPROX 40-50 KNOTS.   PER CREW A/C WOULD PULL TO THE LEFT ON TAXI TO THE GATE.  REMOVING NR 2 MLG TIRE TO INSPECT FOUND THE WHEEL NUT HAND TIGHT, MAYBE 5-10 FOOT POUNDS.  ALSO FOUND LOCK BOLT LOOSE.  REMOVED NR 2 MLG TIRE.  INSPECTED NR 2 BRAKE PER M/M.  REPLACED NR 2 TIRE RETORQUED NR 1 TIRE AS PRECAUTIONARY.
